# SDR 2008FA0000372

- Difficulty date: May 14, 2008
- Submitted: July 9, 2008
- Operation: General aviation
- Aircraft: N1523T
- Make and model: Hiller UH-12E
- Aircraft serial: 1740
- Engine: Lyc VO540*
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Retainer
- Part number: 23688
- Condition: Mismanufactured
- Location: M/R Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER SUSPECTED LOCALLY MADE INSTALLATION WORD "UP" IS NOT STAMPED ON PART BUT ETCHED ON BY HAND. THICKNESS OF RETAINER IS .045, ACTUAL PART THICKNESS OF NEW RETAINER IS .051.  FOUND SHAFTS THAT ARE SHIMMED WITH BAD RETAINERS TO BE SHIMMED IMPROPERLY DUE TO RETAINER THICKNESS AS REQURIED BY MFG O/H MANUAL. SHAFTS WERE OUT OF TOLERANCE BY .014 TO .020. (K)
